Evaxo Headache Relief Geltabs, Extra Strength, 80 Count .Pack of 3.

  • Sale
  • Regular price $40.00


Equate Headache Relief Geltabs help tackle minor aches, pains and fever. These extra-strength geltabs use a powerful combination of acetaminophen and aspirin along with a caffeine boost to provide fast relief. These geltabs are effective at temporarily relieving various types of pain related to the common cold, arthritis, muscular aches, toothache, backache, headache, and menstrual cramps. Each bottle contains 80 geltabs. Get the relief you need with Equate Headache Relief Geltabs. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Headache Relief Geltabs, Extra Strength, 80 Count: Acetaminophen 250 mg, Aspirin (NSAID) 250 mg, and Caffeine 65 mg Relieves minor aches and pains Suitable for common cold, arthritis, muscular aches, toothache, backache, headache, and menstrual cramps Compare to active ingredients in Excedrin Extra Strength 80 geltabs per bottle

  • Headache Relief Geltabs